Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hard swelling on the site of pit bull bite, taking Amox Tr-K, Clv. Chances of lymphangitis?

I got bitten by a pit bull 2 weeks ago I have a hard swelling around in in the are where the bite is, I emailed my doctor cousin in Iceland and asked what it could be she suggested it might be lymphangitis is that possible I have been taking AMOX TR-K CLV 875-125 mg for 5 days. I want to know if I should go again to the doctor on monday or ER or not worry at all thank you. Ella Ferro
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dog bit wounds are generally heavily infected and take time to heal. The antibiotics you are taking are enough. But the most important treatment of dog bite is anti-rabies vaccine. It should have been taken immediately. However it can still be taken now if the dog is not well or not traceable. On the other hand if the dog is fine, I advise you to continue the antibiotics and you will be fine.

Good luck
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor